# SDR CALA2020110401244

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 74,813 hours, 15,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 417T509745
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM 127305-0000-0933 OVERHEAD EMERGENCY LIGHTS 1L TO 9L SIDE INOPERABLE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT STA 401, IAW B767 SMM 33-51-07.  REPLACED EMERGENCY LIGHT BULB ON CEILING PANEL AT 9L, IAW B767 SOPM 20-00-00.  OPERATIONS CHECK GOOD, IAW B767 33-51-07 STEP D.
